# SDR AALA2009050600878

- Difficulty date: May 6, 2009
- Submitted: June 12, 2009
- Operation: Air carrier
- Aircraft: N391AA
- Make and model: Boeing 767323
- Aircraft serial: 27451
- Aircraft time: 60,501 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIA  EMERGENCY LIGHT AT SEAT 35H PULLED AND MISSING LENS. REPLACED EMERGENCY LIGHT ASSEMBLY AT SEAT 35H.
